Existence for a semilinear sixth-order ODE

TitleExistence for a semilinear sixth-order ODE
Publication TypeJournal Article
AuthorsGyulov, Tihomir, Gheorghe Morosanu, and Stepan Tersian
Journal titleJournal of Mathematical Analysis and Applications
Year2006
Pages86 - 98
Volume321
LanguageEnglish
Notes

exported from refbase (http://www.bibliography.ceu.hu/show.php?record=5830), last updated on Thu, 24 Sep 2009 10:56:46 +0200

Unit: 
Department of Mathematics and its Applications
File attachment: